# SDR ASOA20160528052

- Difficulty date: May 28, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N15572
- Make and model: Emb EMB-145LR
- Aircraft serial: 145636
- Aircraft time: 31,273 hours, 24,712 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200205089
- Condition: Damaged
- Location: Left
- Part time: 34,208 hours, 26,259 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED SMOKE COMING FROM THE F/O'S SIDE VENT. THE ACFT RETURNED TO DEPARTURE WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE ACFT AND FOUND THE NR 1 ACM TO BE DAMAGED.  THE ACFT WAS SUBSEQUENTLY FERRIED TO WHERE MAINTENANCE R & R THE NR 1 ACM, OPERATIONALLY TESTED WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
